# SDR CALA2021041900497

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N2136U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62648
- Aircraft time: 16,777 hours, 1,648 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Failed
- Location: Brake System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTISKID EICAS ADVISORY ANTISKID FAULT AFFECTING BRAKE HYDRAULIC SYSTEM IN USE (NORMAL O R ALTERNATE) CAUSING LOSS OF SKID PROTECTION, INCLUDING CONTROL UNIT FAILURE, ANTISKID VALVE FAILURES, PARKING BRAKE VALVE NOT F ULLY OPEN WITH PARKING BRAKE RELEASED; ANTISKID FAULT CAUSING LO SS OF BRAKING TO TWO OR MORE WHEELS PER GEAR FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG#  3230630 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE:  BRAKE SYSTEM CONTROL UN IT (SECONDARY CHAN) SEE L/P 6156009. THE PROBLEM FIXED BY FOLLOWING FIM 32-42 TASK815. LP 6156009 : ANTISKID EICAS STATUS ANTISKID FAULT CAUSING LOSS OF SKID PROTECTION TO TWO OR MORE WH EELS PER GEAR IN THE NORMAL BRAKE HYDRAULIC SYSTEM, INCLUDING CO NTROL UNIT FAILURE, NORMAL ANTISKID VALVE FAILURES, AND PARKING BRAKE VALVE NOT FULLY OPEN WITH PARKING BRAKE RELEASED; ANTISKID FAULT CAUSING LOSS OF BRAKING TO TWO OR MOR FIM TASK REF : FIM TASK REFERENCE NOT FOUND CMC MSG# 3230630 FLIGHT STATUS: A INTERMITTENCE CODE: H PH: CRUISE NARRATIVE: BRAKE SYSTEM CONTROL UN IT (SECONDARY CHAN), MX MSG 32-30630. FOLLOWED FIM 32-42 TASK 815. RERACKED THE BSCU WHILE RECYCLING C.B.S ON P110, P210, P310. PERFORMED AUTOBRAKE APPLICATION TEST. PASSED. THE ANTISKID PROBLEM BECAME NOT ACTIVE. THE MSG DISAPPEARED.
